# SDR IPXA2014071183563

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63961
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION PS-1,  EMERGENCY EXIT LIGHT OVER CREW ENTRY DOOR FAILED TO TEST.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND OPS CHECKED SATISFACTORY AMM 33-51-07-902-001.
